Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 151, NWS Cleveland, OH

July 24, 2010Portage County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 24, 2010, 7:21 PM EDT for Portage County, Summit County, Ohio. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2010, 7:21 PM EDT (23:21 UTC)
Expired
Jul 24, 2010, 8:15 PM EDT
In force
54 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 50 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 7:30 PM EDTTSTM WND DMGStow, OHSEVERAL LARGE BRANCHES DOWN BY THUNDERSTORM WINDS.
Jul 24, 7:40 PM EDTTSTM WND DMG4 Ese Ravenna, OHNUMEROUS TREES AND POWER POLES DOWN ACROSS ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 6:10 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS51 KCLE 242321
SVRCLE
OHC133-153-250015-
/O.NEW.KCLE.SV.W.0151.100724T2321Z-100725T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT SAT JUL 24 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PORTAGE COUNTY IN NORTHEAST OHIO
  CENTRAL SUMMIT COUNTY IN NORTHEAST OHIO

* UNTIL 815 PM EDT

* AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CUYAHOGA FALLS...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TALLMADGE...
  MOGADORE...
  KENT...
  STREETSBORO...
  RAVENNA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4134 8101 4098 8101 4099 8168 4114 8168
      4120 8167 4131 8137
TIME...MOT...LOC 2321Z 275DEG 31KT 4116 8151

$$

MULLEN
1 follow-up statement
725 
WWUS51 KCLE 242352
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
752 PM EDT SAT JUL 24 2010

OHC133-153-250015-
/O.CON.KCLE.SV.W.0151.000000T0000Z-100725T0015Z/
SUMMIT OH-PORTAGE OH-
752 PM EDT SAT JUL 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR PORTAGE AND SUMMIT COUNTIES...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RAVENNA...MOVING EAST
AT 35 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...WINDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY
MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4134 8101 4098 8101 4099 8168 4114 8168
      4120 8167 4131 8137
TIME...MOT...LOC 2352Z 275DEG 31KT 4113 8116

$$

SCHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:25 PM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jul 24, 3:25 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EDT SAT JUL 24 2010

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT INTO SUNDAY
MORNING. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT LATER SUNDAY
THROUGH TUESDAY. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH
THE REGION THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CONVECTION HAS REACHED SOMEWHAT OF A LULL THIS AFTERNOON...BUT IS
EXPECTED TO PICK UP AGAIN BY LATE THIS AFTERNOON AND INTO TONIGHT.
CU DEVELOPMENT IS SEEN ON SATELLITE PICTURES FROM LAKE ERIE INTO
NORTHWEST OHIO. THE CU IS ASSOCIATED WITH AN AREA OF CONVERGENCE
AND PREFRONTAL TROF...AND SHOULD BE THE FOCUS FOR THUNDERSTORM
INITIATION THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE TO INCREASE THROUGH THE OVERNIGHT HOURS AS MOISTURE
INCREASES ALONG AND AHEAD OF THE COLD FRONT. SEVERE THUNDERSTORMS
REMAIN POSSIBLE WITH CAPES 2500-3500 J/KG...ESPECIALLY EARLY
TONIGHT. THE FRONT IS EXPECTED TO REACH THE SOUTH SHORE OF LAKE
ERIE BY 6 AM. WILL KEEP HEAT ADVISORY THROUGH 8 PM WITH HEAT
INDICIES CONTINUING FROM AROUND 100 TO 103 BEFORE SUNSET.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE COLD FRONT WILL CONTINUE MOVING SOUTH...AND SHOULD BE OUT OF
THE CWA BY NOON. WILL KEEP LIKELY POPS EARLY ACROSS SOUTHERN AND
EASTERN AREAS...TAPERING TO CHANCE IN THE NORTHWEST. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT...BRINGING COOLER AND LESS HUMID
CONDITIONS THROUGH MONDAY NIGHT. THE HIGH WILL DRIFT EAST ON
TUESDAY...BRINGING A RETURN TO SOUTHERLY FLOW AND WARMER TEMPS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
RATHER LARGE TIMING DIFFERENCES IN THE MODELS WITH A COLD FRONT
MOVING THROUGH DURING THE MIDDLE PART OF THE WEEK. SIDED WITH THE
SLOWER ECMWF/NAEFS/HPC SOLUTIONS ATTM. THIS RESULTS IN CHANCE POPS
WEDNESDAY THROUGH THURSDAY. KEPT SLIGHT CHANCE TO LOW CHANCE POPS
THURSDAY NIGHT...ALTHOUGH IF THE FRONT IS MORE PROGRESSIVE THESE
MAY BE ABLE TO BE DROPPED IN LATER FORECASTS. HIGH PRESSURE BUILDS
BACK IN FOR THE END OF THE WEEK INTO THE BEGINNING OF THE
WEEKEND.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
DIFFICULT TIMING OF THE THUNDERSTORMS THROUGH THE AFTERNOON AND
EVENING. INITIAL OUTFLOW BOUNDARY HAS IGNITED A FEW THUNDERSTORMS
FROM NEAR MANSFIELD SOUTHWEST TOWARD MARION. THIS LINE WILL
CONTINUE TO MOVE EASTWARD AND COULD PRODUCE SOME STRONGER WIND
GUSTS. HAVE ATTEMPTED TO TIME THIS ACROSS KMFD...KCAK AND KYNG.
EXPECT TO SEE AT LEAST BRIEF IFR WITH THE STRONGEST THUNDERSTORMS.

FOR THIS EVENING INTO THE OVERNIGHT WE WILL WATCH THE APPROACH OF
A COLD FRONT. THERE COULD BE ANOTHER ROUND OF THUNDERSTORMS NEAR
THE FRONT BUT AT THIS TIME NOT CONFIDENT ENOUGH TO PLACE IT IN THE
TAFS AT THIS TIME. THE FRONT LOOKS TO COME THROUGH NORTHERN OHIO
AND NW PA BETWEEN 10Z AND 13Z WITH WINDS SHIFTING AROUND TO THE
NORTHWEST. LOOKS LIKE SOME MVFR FOG ALONG WITH SOME LOWER
CEILINGS. SOME MODELS ARE INDICATING THAT IT COULD BE IFR FOR A
BRIEF PERIOD IN THE WAKE OF THE FRONT BUT DID NOT GO THAT LOW AT
THIS TIME.

.OUTLOOK...POSSIBLE MVFR FOG MONDAY THROUGH WEDNESDAY MORNINGS.
NON-VFR THURSDAY FOR THUNDERSTORMS.

&&

.MARINE...
WINDS OVER THE LAKE WILL CONTINUE IN THE 10 TO 20 KNOTS FROM THE
SOUTHWEST. THERE IS A WINDOW OF STRONGER WINDS AHEAD OF THE FRONT
THIS EVENING BUT BELIEVE THEY WILL REMAIN UNDER 25 KNOTS. THE COLD
FRONT WILL SLIDE ACROSS LAKE ERIE BY SUNRISE WITH NORTHWESTERLY
WINDS IN ITS WAKE. WAVES WILL INCREASE TO AT LEAST 2 TO 4 FEET AND
WILL HAVE TO WATCH FOR A SORT LIVED SMALL CRAFT ADVISORY IF WINDS
ARE SLIGHTLY HIGHER THAN EXPECTED.

HIGH PRESSURE WILL THEN SETTLE OVER LAKE ERIE BY MONDAY THEN SLIDE
EAST OF THE MIDDLE ATLANTIC COAST BY WEDNESDAY. THIS WILL ALLOW A
SOUTHERLY WIND TO RETURN. A WARM FRONT WILL LIFT ACROSS THE LAKE
WEDNESDAY NIGHT. THE NEXT AREA OF LOW PRESSURE WILL MOVE ACROSS
ONTARIO ON THURSDAY AND WILL DRAG A COLD FRONT ACROSS THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ003-006>014-
     017>023-027>033-036>038-047-089.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...WJM
NEAR TERM...WJM
SHORT TERM...WJM
LONG TERM...WJM
AVIATION...MULLEN
MARINE...MULLEN
Hazardous weather outlook, Jul 24, 6:28 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
628 PM EDT SAT JUL 24 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-252230-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-
628 PM EDT SAT JUL 24 2010

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE TODAY AND TONIGHT.
THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>145-162>169-252230-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
628 PM EDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-252230-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
628 PM EDT SAT JUL 24 2010

...SEVERE THUNDERSTORM WATCH 530 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ146>149-PAZ001>003-252230-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
628 PM EDT SAT JUL 24 2010

...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.
THEY WILL OCCUR IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
TONIGHT. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 24, 7:01 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
701 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     MANTUA                  41.28N 81.22W
07/24/2010                   PORTAGE            OH   TRAINED SPOTTER

            ONE LIMB 6 TO 8 INCHES IN DIAMETER DOWN BY THUNDERSTORM
            WINDS.

&&

KING
Local storm report, Jul 24, 7:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
703 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     LAGRANGE                41.24N 82.12W
07/24/2010  E50.00 MPH       LORAIN             OH   NWS EMPLOYEE

&&

KING
Local storm report, Jul 24, 7:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 E STREETSBORO         41.24N 81.31W
07/24/2010                   PORTAGE            OH   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN BY THUNDERSTORM WINDS NEAR RT
            303 AND DIAGONAL ROAD.

&&

KING
Local storm report, Jul 24, 7:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
717 PM EDT SAT JUL 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     6 SE RAVENNA            41.10N 81.16W
07/24/2010                   PORTAGE            OH   TRAINED SPOTTER

            TOP TAKEN OFF SILO IN DIAMOND OHIO.

&&

KING

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:01 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Ottawa, Sandusky, Seneca74 min
Jul 23, 8:18 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake57 min
Jul 23, 8:26 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain64 min
Jul 23, 8:39 PM EDTSevere Thunderstorm WarningCLEAshtabula66 min
Jul 23, 9:11 PM EDTSevere Thunderstorm WarningCLEGeauga34 min
Jul 23, 9:20 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood5 hr
Jul 23, 9:26 PM EDTSpecial Marine WarningCLE2 hr
Jul 23, 9:37 PM EDTSevere Thunderstorm WarningCLEMedina, Summit38 min
Jul 23, 9:42 PM EDTSevere Thunderstorm WarningCLETrumbull63 min
Jul 23, 10:17 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain58 min
Jul 23, 10:23 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr
Jul 23, 11:06 PM EDTAreal Flood AdvisoryCLECuyahoga, Huron, Lorain, Medina, Portage, Seneca and 1 more4 hr
Jul 23, 11:10 PM EDTSevere Thunderstorm WarningCLEHancock, Wood65 min
Jul 23, 11:40 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark65 min
Jul 24, 12:43 AM EDTRiver Flood WarningCLEGeauga, Portage, Summit3 hr
Jul 24, 1:44 AM EDTAreal Flood AdvisoryCLEHolmes, Stark, Wayne4 hr
Jul 24, 3:42 AM EDTHeat AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more16 hr
Jul 24, 3:09 PM EDTSpecial Marine WarningCLE96 min
Jul 24, 6:29 PM EDTSevere Thunderstorm WarningCLEPortage, Summit46 min
Jul 24, 7:15 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull45 min
Jul 24, 7:55 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark, Summit, Wayne50 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.